# SDR SWAA2016080954682

- Difficulty date: August 3, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 39,567 hours, 18,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101733
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV, EMERGENCY EXIT LENS ON AFT SIDE OF LAV BROKEN.  R & R LENS IAW AMM.
